|rid me of these sedatives
Aug 23, 2000
dear doctor, after diagnosis and a bout with pcp, my viral load 260,000 and cd4 at u/d. 14 mos. later I am u/d on viral load and 224 on cd. was prescribed ativan early on, now I cannot get off them -- withdrawals are unbearable -- any suggestions, any meds that might help? I am ok now if I could just break habit. take 5mg. a day. also have hcv. grateful for any advice. thank you, doctor, what about a hypnotist?
| Response from Dr. Holodniy
Sounds like you need to see an addiction specialist. In some of the cases I have been involved with, the taper of these kinds of medicines can take months. I would work with someone who know about benzodiazipine withdrawal.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Many Years Can It Take A Person With Hiv To Get Aids?
- Are Sore Throat Aches Pains Fatigue Fever Chills Hiv Symptoms?
- High White Blood Cell Count What Does It Mean Hiv
- Symptoms Of Hiv 1 Vs Hiv 2
- Where On The Body Can Shingles Break Out?
- What Is The Best Treatment For Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.